# SDR AALA20111210AFW04

- Difficulty date: December 10, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 85,548 hours, 13,360 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN AT FUSE DRAIN PLUG HOLE AT TOP SIDE FORWARD END OF AFT CARGO BETWEEN STATIONS 1065 TO 1087 AT LEFT SIDE.  ACCOMPLISHED HFEC WITH NO CRACKS FOUND.  REMOVED CORROSION PER EA B767-53-020712.
